# SDR GTIA2024020237829

- Difficulty date: February 2, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N951NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10745
- Aircraft time: 7,969 hours, 3,292 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT SLIGHT DIRTY SOCK (FUME) SMELL @ 4,000 FT. SMELL EXTINGUISHED WITH PACK 1 OFF.-PERFORMED TSM 05-50-00-810-831-A, FOUND PACK 1 AT SOURCE. MOC #110495/62154.
